# SDR KBM2006F00093

- Difficulty date: February 7, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3120 · Independent Instruments
- Part: Gauge
- Part number: K150
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOMETER, OUT GAUGE CLOUDY, REMOVED AND REPLACED.  (K)
